# SDR AALA20091118TUL02

- Difficulty date: November 18, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 30,501 hours, 12,517 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR MISSING HANDLE.  INSTALLED NEW LATCH ASSEMBLY AND PAN PER ESO 60654.
